Research papers of Adrian Langer:

I give postscript or pdf files of some of the most recent papers. Postcript or pdf files of other papers or preprints are available on request.

1. Fano schemes of linear spaces on hypersurfaces, Manuscripta Math. 93 (1997), 21-28.

2. On twistor curves of small degree, Quart. J. Math. Oxford 49 (1998), 43-58.

3. Fano 4-folds with scroll structure, Nagoya Math. J. 150 (1998), 135-176.

4. Adjoint linear systems on normal surfaces, J. Algebraic Geom. 8 (1999), 41-66.

5. A note on k-jet ampleness on surfaces, Contemp. Math. 241 (1999), 273-282.

6. Pluricanonical systems on surfaces with small K^2, International J. Math. 11 (2000), 379-392.

7. Chern classes of reflexive sheaves on normal surfaces, Math. Z. 235 (2000), 591-614.

8. Adjoint linear systems on normal surfaces II, J. Algebraic Geom. 9 (2000), 71-92.

9. Adjoint linear systems on normal log surfaces, Compositio Math. 129 (2001), 47-66.

10. The Bogomolov-Miyaoka-Yau inequality for log canonical surfaces, J. London Math. Soc. 64 (2001), 327-343.

11. A note on Bogomolov's instability and Higgs sheaves, in Algebraic Geometry: A Volume in Memory of Paolo Francia, (eds. M. Beltrametti et al.), Walter de Gruyter, 2002, 237-256.

12. Logarithmic orbifold Euler numbers with applications, Proc. London Math. Soc. (3) 86 (2003), 358-396.

13. Semistable sheaves in positive characteristic, Ann. of Math. 159 (2004), 251-276, AMS Review

14. Addendum to "Semistable sheaves in positive characteristic", Ann. of Math. 160 (2004), 1211-1213.

15. Moduli spaces of sheaves in mixed characteristic, Duke Math. J. 124 (2004), 571-586.

16. Semistable principal G-bundles in positive characteristic, Duke Math. J. 128 (2005), 511-540.

17. Moduli spaces and Castelnuovo--Mumford regularity of sheaves on surfaces, Amer. J. Math. 128 (2006), 373-417.

18. Moduli spaces for principal bundles in arbitrary characteristic, with T. Gomez, A. Schmitt and I. Sols, Adv. Math. 219 (2008), 1177-1245.

19. D-affinity and Frobenius morphism on quadrics, Int. Math. Res. Not. 2008, rnm145-26, a pdf file

20. Erratum to "D-affinity and Frobenius morphism on quadrics", Int. Math. Res. Not. 2010, 1966-1972, a pdf file

21. Moduli spaces of sheaves and principal G-bundles, in Algebraic Geometry: Seattle 2005, eds. D. Abramovich et al., Proc. Symp. Pure Math. 80 (2009), 273-308, a pdf file

22. Moduli spaces for principal bundles in large characteristic, with T. Gomez, A. Schmitt and I. Sols, in Teichmuller Theory and Moduli Problems, RMS Lecture Notes Series in Mathematics 10, 2010, pp. 281-371.

23. A note on restriction theorems for semistable sheaves, Math. Res. Lett. 17 (2010), 823-832, link to a pdf file

24. Moduli spaces of framed perverse instantons on P3, with M. Hauzer, Glasgow Math. J. 53 (2011), 51-96, link to a pdf file

25. On the S-fundamental group scheme, Ann. Inst. Fourier 61 (2011), 2077-2119, link to the published version, preprint version

26. On the S-fundamental group scheme II, J. Inst. Math. Jussieu 11 (2012), 835-854, a pdf file of the published version

27. On a positive equicharacteristic variant of the p-curvature conjecture, with H. Esnault, Doc. Math. 18 (2013), 23-50, published version

28. Moduli spaces of principal bundles on singular varieties, Kyoto J. Math. 53 (2013), 3-23, published version

29. Nef line bundles over finite fields, Int. Math. Res. Not. 2013 (2013), (15): 3490-3508, published version

30. On positivity and semistability of vector bundles in finite and mixed characteristics, J. Ramanujan Math. Soc. 28A (Special Issue-2013), 287-309, preprint version

31. Semistable modules over Lie algebroids in positive characteristic, Doc. Math. 19 (2014), 509-540, published version

32. Bogomolov's inequality for Higgs sheaves in positive characteristic, Invent. Math. 199 (2015), 889-920, published version (open access)

33. Generic positivity and foliations in positive characteristic, Adv. Math. 277 (2015), 1-23, published version, a pdf file

34. The Bogomolov-Miyaoka-Yau inequality for logarithmic surfaces in positive characteristic, Duke Math. J. 165(2016), 2737-2769, a pdf file

35. Rank 3 rigid representations of projective fundamental groups, with C. Simpson, 50 pages, preprint, (2016)

Other papers:

1. Notes from a lecture by F. Hirzebruch: Complex cobordism and the elliptic genus, Contemp. Math. 241 (1999), 9-20.

2. Langlands program according to Lafforgue, (in Polish), Wiadom. Mat. 39 (2003), 39-46, ps file

3. Lectures on torsion-free sheaves and their moduli, "Algebraic Cycles, Sheaves, Shtukas, and Moduli", (ed. Piotr Pragacz ), in Trends in Mathematics, 2007, Birkhauser, 69-103.